University of Surrey

Test tubes in the lab Research in the ATI Dance Research

Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two

Hoveijn, I, Lamb, JSW and Roberts, RM (2003) Normal forms and unfoldings of linear systems in eigenspaces of (anti)-automorphisms of order two JOURNAL OF DIFFERENTIAL EQUATIONS, 190 (1). 182 - 213. ISSN 0022-0396

[img]
Preview
PDF
fulltext.pdf

Download (317kB)
Item Type: Article
Uncontrolled Keywords: Science & Technology, Physical Sciences, Mathematics, MATHEMATICS, HAMILTONIAN VECTOR-FIELDS, VERSAL DEFORMATIONS
Related URLs:
Divisions: Faculty of Engineering and Physical Sciences > Mathematics
Depositing User: Mr Adam Field
Date Deposited: 27 May 2010 14:40
Last Modified: 09 Jun 2014 13:31
URI: http://epubs.surrey.ac.uk/id/eprint/1420

Actions (login required)

View Item View Item

Downloads

Downloads per month over past year


Information about this web site

© The University of Surrey, Guildford, Surrey, GU2 7XH, United Kingdom.
+44 (0)1483 300800